# SDR AALA201706169007

- Difficulty date: June 15, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 49,388 hours, 28,632 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: D5211024822000
- Condition: Lack Of Lube
- Location: Raming Lever
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT DOOR ARMING LATCH DIFFICULT TO PUT IN ARMED POSITION. NO PROBLEM TO GO FROM ARMED TO UNARMED POSITION.  LUBRICATED THE R2 DOOR ARMING LATCH, FUNCTIONAL CHECKED GOOD.
